Algebraic Numbers, Number Fields, Class Numbers, Etc.

(with P. E. Blanksby) Algebraic integers near the unit circle, Acta Arith. 18 (1971), 355-369. MR45#5082 (L. Carlitz)  

(with P. J. Weinberger) Notes on small class numbers, Acta Arith. 24 (1973/1974), 529-542. MR50#9841 (M. Jutila)  

(with J. M. Masley) Cyclotomic fields with unique factorization, J. Reine Angew. Math. 286/287 (1976), 248-256. MR55#2834 (W. Johnson)  

(with P. J. Weinberger) Real quadratic fields with large class number, Math. Ann. 225 (1977), 173-176. MR55#306 (M. Jutila)  

(with J. C. Lagarias & A. M. Odlyzko) A bound for the least prime ideal in the Chebotarev density theorem, Invent. Math. 54 (1979), 271-296. MR81b:12013 (L. J. Goldstein)  

(with D. E. Rohrlich) On the L-functions of canonical Hecke characters of imaginary quadratic fields, II, Duke Math. J. 49 (1982), 937-942. MR84e:12014 (R. Bölling)  

(with R. C. Vaughan) The order of magnitude of the mth coefficients of cyclotomic polynomials, Glasgow Math. J. 27 (1985), 143-159. MR87e:11026 (T. M. Apostol)